# SDR 95ZZZM68

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corrosion
- Location: Cargo Compt
- Part time: 69,304 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CHECK INSPECTION, FOUND CORROSION ON FORWARD CARGO COMPARTMENT LOWER SILL (LEVEL 1).  REMOVED CORROSION AND TREATED IAW WITH BOEING SRM 51-10-01.  AIRCRAFT TOTAL CYCLES 18,040.  (M)
